# SDR 99ZZZX1277

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- System (JASC): 3160 · Central Display
- Part: Symbol Gen
- Part number: 066040211411
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT SMOKED ON POWER UP.  REMOVED AND REPLACED.
